Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the side effect of over dose of Cherratussin for sinus?

Hi. I took a swig out of my bottle of Cherratussin, prescribed for pain with a sinus infection. It s 10mg of codeine per ml, 150 ml. It seems as though I ve taken about a third of the bottle. I have a very dry throat and a bit of blurry vision every so often. It s been about six hours since I ve taken it. What do you think? I m worried about an overdose. I have severe health anxiety.
Fri, 8 Mar 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Addiction Medicine Specialist 's  Response
Hello,

So 50 ml. 500 mg of codeine. Well, by the time you're reading this, most likely the fatality has either occurred or it won't.

Cannot say in your particular case, but generally, 500 mg is very dangerous.

This would be within a few hours a total dose of 500 mg. If you have been taking it for days, and only now swigged it would be only maybe 1/3 as much.

I think it is 10 mg per TEASPOON (5 mg) so it's 100 mg. a bit...but not severely dangerous.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Matt Wachsman, Addiction Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

What is sinusitis? You get up in the morning feeling lousy, with a heavy head a feeling which Persists through the day wanting to sleep all the time, you re coughing and sneezing and tired and achy. You think that you might be getting a cold. Later, when the medicines you ve been taking to relieve the symptoms of the common cold are not working, you finally drag yourself to the doctor. After listening to your history of symptoms, examining your face and forehead, and perhaps doing a sinus X-ray, the doctor says you have sinusitis. What are sinuses? Sinuses are hollow air spaces in the human body. When people say, I m having a sinus attack, they usually are referring to symptoms in one or more of four pairs of cavities, or sinuses,known as paranasal sinuses. These cavities, located within the skull or bones of the head surrounding the nose, include the: Frontal sinuses over the eyes in the brow area Maxillary sinuses inside each cheekbone Ethmoid sinuses just behind the bridge of the nose and between the eyes Sphenoid sinuses behind the ethmoids in the upper region of the nose and behind the eyes Each sinus has an opening into the nose for the free exchange of air and mucus, and each is joined with the nasal passages by a continuous mucous membrane lining. Therefore, anything that causes a swelling in the nose-an infection, an allergic reaction, or an immune reaction-also can affect the sinuses. Air trapped within a blocked sinus, along with pus or other secretions, may cause pressure on the sinus wall. The result is the sometimes intense pain of a sinus attack. Similarly, when air is prevented from entering a paranasal sinus by a swollen membrane at the opening, a vacuum can be created that also causes pain. What are the symptoms of sinusitis? The location of your sinus pain depends on which sinus is affected. Headache when you wake up in the morning is typical of a sinus problem. Pain when your forehead over the frontal sinuses is touched may indicate that your frontal sinuses are inflammed

doctor1 MD

Dear Dr, I have had clear fluid coming out of my ears for the past 12 years (I am 22 now). I used to have sinus infections a lot when I was around 10 years old. Also, I have been experiencing tinnitus all these years. In addition, when I bend over, I feel pressure in my head, like its going to explode. And now, I feel like I cannot hear as well as i used to. What shall I do?

doctor1 MD

will sinus cause breathless n dryness in throat.Feel like not enough oxygen to breathe in.At times will feel papitation in the heart.I got a lot of mucus flowing backward to my throat. I tried to cough out hard but it cost my chest pain as if going to get a heart attact or heart disirder .Can you please explain to me Y

Recent questions on  Morphinans

doctor1 MD

I take suboxone and am usually constipated from it. Whenever i do take a fatty dump there is white clumps that come out along with the fatty log. I was just wondering what this was. Is it bad? I m paranoid about it. Not only is it scary to pass a duece resembling a black Nerf football, but the white stuff is alarming as well. Thanks

doctor1 MD

Hi. I took a swig out of my bottle of Cherratussin, prescribed for pain with a sinus infection. It s 10mg of codeine per ml, 150 ml. It seems as though I ve taken about a third of the bottle. I have a very dry throat and a bit of blurry vision every so often. It s been about six hours since I ve taken it. What do you think? I m worried about an overdose. I have severe health anxiety.

doctor1 MD

I am prescribed to 16mg of suboxone a day. I have been on suboxone currently for 3 months but I have been on it off and on since 2008. I was prescribed to clonazepam 1 mg twice a day since jan 17 2014. I take my meds as prescribed and let my family member hold my meds and they give them to me as needed so I don t take more then I should because I am an addict who truly wants help and know how easy it is to get addicted to clonazepam. my suboxen doc found out I am taking both and is threatening to take me off the suboxone because she said it will kill me to take both and I have been taking both daily since I was prescribed them and I am doing great. the clonazepam helps me with my seizures, severe anxiety, severe depression, ptsd, and bi-poloar. what do I need to do to get both my doctors on the same page and agree that is working for me and not cause any relapse or side affects?

doctor1 MD

hi I am 38 years old women i have a left led pain and same side thigh and butt,lower back also i went to so many doctors they gave me oxycontin 10mg for pain 4 to 5 mri done also but nothin now my skin have sometime so itchy and make rash after etch pls help me what to do

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am concerned about side effects in the future. I have had the virus for 18 years and each time it erupts it...

doctor1 MD

Hi, I have a confidential question and need help to understand what I am taking; Can you help Are you there?? I have a family and need to take the steps to correct myself. I have several concerns Chronic Pain , Been on Oxycontin 80mg and percocet...

doctor1 MD

I was just checking to see if a side effect of this medication could cause me to cough a lot at night.The doctor prescribed it for me to help with my blood pressure.Thanks for any comment. I stopped taking this medication as of monday,and I had a...